# SDR ZZDA2010323

- Difficulty date: July 9, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT LIGHT INOPERATIVE.  REPLACED BULB.  OPS CHECK GOOD.  REF 33-10 AMM.
